# SDR CALA2022080301954

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737824
- Aircraft serial: 31590
- Aircraft time: 66,411 hours, 22,972 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Part number: 111A2201
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LPS 3909955, 3910260, AND 3906367, 3 TEMPORARY REPAIRS ON THE WCS REAR SPAR ASSEMBLY VERTICAL PRESSURE WEB REQUIRE REPLACEMENT BETWEEN RBL 27 AND RBL 43. PERMANENT REPAIR IAW SRM 57-10-10-2R-3 ALTERNATIVE 3. THIS IS A LFEC INSPECTION PER TABLE 206 DUE IN 56000 CYCLES, WITH A REPEAT CAT B REPAIR THAT REQUIRES INSPECTIONS WITH THE INITIAL HFEC AND INSPECTION INTERVAL OF 36000 CYCLES. REF AAR NR 99940354, REMOVED 3 TEMPORARY CRACK REPAIRS ON RH WING CENTER SECTION VERTICAL PRESSURE WEB AND REPLACED WITH A ADD EMP:V918170 AND V 895387 CATAGORY B ALT 3 REPAIR MADE TO WING CENTER SECTION REAR SPAR TOMC-APPROVAL FROM SC1ELBYC COMMENT VERTICAL PRESSURE DECK WEB RBL 27 AND RBL 43 PER SRM 57-10-10-2R-3. PERFORM ALT 3 HFEC AND LFEC INSPECTIONS PER TABLE 206 INITIAL THRESHOLD 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REEAT HFEC AND LFEC INSPECTION INTERVALS OF 36000 FLIGHT CYCLES. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. QC QC REVIEWED.
